Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • Anonymous
    Post count: 93172

    Hi Terri Sue, Yeah the weight gain is soooo frustrating! I feel like I get more support here than I ever did from my endo. He basicly told me to stop eating. Don’t give up! Trish

    Anonymous
    Post count: 93172

    Well, I went to my dr. today and my tsh was 0.05, which is low compared to this lab’s range of 0.24-5.40 uIU/ML units of measure. I’m thinking I need to raise my doseage of synthroid but the dr. explained my metoblism was high (How can it be high when I feel so tired?). He said it could make me feel tired. COULD? I am feeling tired and I’m tired of feeling tired. He said I was producing too much and the TSH is lowered because of this. I didn’t think I had a thyroid anymore as I ahve taken RAI about 7 years ago. He said we need to lower my dosage of synthyroid to .112 from .125 which I have taken for the last 7 years. Does this sound right? He is a MD and wish I could find an endo. but none in area. He also mentioned I might gain weight-GAIN WEIGHT-JUST WHAT I WANT TO DO AFTER GAINING 45 LBS. SINCE RAI. He did suggest I use lacri-lube for my eyes at night and of course I already use eye drops. My iron is very low so I’m taking iron or rather ferrous sulfate. I am to go back in 8 weeks to take blood test again. I am having memory problems at times, joint and muscles aches, migraines, lightheaded once in awhile,overweight, and my eyes bother me ALL the time. Sorry to be complaining. I hope I am on the right track as Dr. said by lowering my dosage, it will raise my sTSH. Does this sound correct? I trust all of your judgements. Thanks for your support!! Terri Sue
    P.S. Am I hyper again since my tsh is so low????

Viewing 2 posts - 1 through 2 (of 2 total)
  • You must be logged in to reply to this topic.